RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 2, Pages 262–265 (Mi dan32407)  

MATHEMATICS

A property of solutions of a parabolic equation

E. M. Landis

Lomonosov Moscow State University

Full text: PDF file (579 kB)

Bibliographic databases:
UDC: 517.946
Presented: И. Г. Петровский
Received: 02.11.1965

Citation: E. M. Landis, “A property of solutions of a parabolic equation”, Dokl. Akad. Nauk SSSR, 169:2 (1966), 262–265

Citation in format AMSBIB
\Bibitem{Lan66}
\by E.~M.~Landis
\paper A property of solutions of a parabolic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 2
\pages 262--265
\mathnet{http://mi.mathnet.ru/dan32407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0199526}
\zmath{https://zbmath.org/?q=an:0154.11804}


Linking options:
  • http://mi.mathnet.ru/eng/dan32407
  • http://mi.mathnet.ru/eng/dan/v169/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019